# SDR USAA20100330EM011

- Difficulty date: March 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - AFT RIGHT SERVICE DOOR PNEUMATIC ASSIST BOTTLE CHARGE IS BELOW LIMITS.  MAINTENANCE SERVICED THE AFT RIGHT SERVICE DOOR PNEUMATIC ASSIST BOTTLE PER AMM 52-12-51-614-801-A.
